# SDR ASAA2021072935590

- Difficulty date: July 29, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 28,999 hours, 9,320 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000141532
- Condition: Faulted
- Location: Lt Ram Air Inlet
- Part time: 23,762 hours, 7,592 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 18,000 FT LEFT PACK LIGHT ON COMPLETED QRH PROCEDURE. GROUNDED - YES. PERFORMED PZTC BITE REF B737-900 AMM 21-51-00-700-803, FOUND L/H SRADA INLET FAULT LOGGED, RESET FAULT WITH NO HELP. R/R RAM AIR INLET ACTUATOR REF B737-900 AMM 21-51-21 OPS CHK GOOD. GROUND VERIFICATION SUCCESSFUL.
